4556银河国际(集团)股份有限公司

请升级浏览器版本

你正在使用旧版本浏览器。请升级浏览器以获得更好的体验。

师资队伍


名: 梁湘玉

称: 教授(博导)

所属系别: 基础数学系

学科专业: 基础数学,几何测度论

办公地点:沙河校区国实E505-2

办公电话:

电子邮箱:xiangyuliang@buaa.edu.cn

教育背景

2002.9-2006.7 清华大学数学科学系本科,获理学学士学位
2006.9-2007.7 法国萨克雷大学(原巴黎十一大数学系研究生,获分析、代数与几何硕士学位
2007.9-2010.12 法国萨克雷大学(原巴黎十一大数学系博士生,获数学专业博士学位。导师Guy David


工作简历

2010.9-2012.8 法国巴黎十一大数学系教研助理
2012.92014.8 英国University of Warwick 博士后,合作导师David Preiss
2014.9-2016.6 法国里昂一大终身教职Maitre de conferences  
2016.7至今北京航空航天大学教授



科研项目

2016-2019 国家级青年人才项目 主持

2019-2022 国家自然科学基金面上项目“Plateau问题与切结构分析 主持

2023-2026 国家自然科学基金面上项目“Plateau问题及相关问题中的奇点分类,切结构和正则性,主持


代表作论著

[1] Xiangyu Liang, Ensembles et cones minimaux de dimension 2 dans les espaces euclidiens, Ph.D. thesis, Université de Paris-Sud 11, Orsay, December 2010.
[2] Xiangyu Liang, Almgren-minimality of unions of two almost orthogonal planes in R4, Proc. Lond. Math. Soc. (3) 106 (2013), no. 5, 1005-1059.
[3] Xiangyu Liang, Topological minimizers and their applications, Calc. Var. Partial Differential Equations 47 (2013), no. 3-4, 523-546.
[4] Xiangyu Liang, Almgren and topological minimality for the set Y × Y , Journal of Functional Analysis 266 (2014), 6007-6054.
[5] Xiangyu Liang, Global regularity for minimal sets near a T set and counter examples, Revista Matemática Iberoamericana 30 (2014), no. 1, 203-236.
[6] Xiangyu Liang, On the topological minimality of unions of planes of arbitrary dimension, Int. Math. Res. Not. IMRN 2015, no. 23, 12490-12539.
[7] Xiangyu Liang, Regularity for minimal sets near a union of two planes, Ann. Inst. Fourier (Grenoble) 66 (2016), no. 5, 2067-2099.
[8] Xiangyu Liang, Limits of topological minimal sets with finitely generated coefficient group, J. Lond. Math. Soc. (2) 94 (2016), no. 1, 230-252.
[9] Xiangyu Liang, Unique tangent behavior for 1-dimensional stationary varifolds, Journal de Mathématiques Pures et Appliquées, 2017, 108: 633-661

[10] Xiangyu Liang, An example of proving Almgrens minimality by product of paired calibrations, Proceedings of the Seventh International Congress of Chinese Mathematicians 2019.

[11] Xiangyu Liang ; UNIQUENESS PROPERTY FOR 2-DIMENSIONAL MINIMAL CONES IN R3, publicacions matematiques, 2021, 65: 3-59

[12] Xiangyu Liang, Translational and Sliding Stability for Two-Dimensional Minimal Cones in Euclidean Spaces, International Mathematics Research Notices IMRN, 2022(5): 3677-3747

[13] Xiangyu Liang, ON THE DIMENSION OF THE K-MEDIAL AXIS FOR AN ARBITRARY CLOSED SET, Journal d'Analyse Mathématique, 2022(147): 29-39

[14] Xiangyu Liang, On the Almgren minimality of the product of a paired calibrated set and a calibrated manifold of codimension 1, Adv. Calc. Var. 2023 (online), https://doi.org/10.1515/acv-2021-0105

[15] Xiangyu Liang, Sliding stability and uniqueness for the set Y x Y, Journal of Functional Analysis, 2023, 285(10), DOI: 10.1016/j.jfa.2023.110124

Accepted

[16] Xiangyu Liang, On the Almgren minimality of the product of a paired calibrated set with a calibrated set of codimension 1 with singularities, and new Almgren minimal cones, To appear in Journal de Mathématiques Pures et Appliquées


教学活动

l 实变函数,2019年至今,华罗庚数学实验班核心专业课

l 拓扑学引论,2017-2019 华罗庚数学实验班核心专业课

l 泛函分析,研究生专业课,2017

l 几何测度论,本研一体专业课,20212023

l 最优传输理论及应用,本研一体专业课,2022


所获奖励

l 2016 国家级青年人才


社会工作



推荐链接

l




快速链接

版权所有 © 2021  北京航空航天大学 4556银河国际
地址:北京市昌平区高教园南三街9号   电话:61716719